- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 594802, 14 pages
Existence and Uniqueness of Solutions for the System of Nonlinear Fractional Differential Equations with Nonlocal and Integral Boundary Conditions
1Department of Mathematics, Fatih University, 34500 Buyucekmece, Turkey
2ITTU, Ashgabat, Turkmenistan
3Institute of Cybernetics, ANAS, and Baku State University, 1141 Baku, Azerbaijan
Received 20 March 2012; Accepted 6 May 2012
Academic Editor: Ravshan Ashurov
Copyright © 2012 Allaberen Ashyralyev and Yagub A. Sharifov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Allaberen Ashyralyev, and Zafer Cakir, “On the Numerical Solution of Fractional Parabolic Partial Differential Equations with the Dirichlet Condition,” Discrete Dynamics in Nature and Society, vol. 2012, pp. 1–15, 2012.
- M. De la Sen, “Some Results on Fixed and Best Proximity Points of Precyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2013, pp. 1–12, 2013.
- Allaberen Ashyralyev, and Zafer Cakir, “FDM for fractional parabolic equations with the Neumann condition,” Advances in Difference Equations, vol. 2013, no. 1, pp. 120, 2013.
- Allaberen Ashyralyev, “Well-posedness of fractional parabolic equations,” Boundary Value Problems, vol. 2013, no. 1, pp. 31, 2013.
- Moldir A Muratbekova, Kanat M Shinaliyev, and Batirkhan K Turmetov, “On solvability of a nonlocal problem for the Laplace equation with the fractional-order boundary operator,” Boundary Value Problems, vol. 2014, no. 1, pp. 29, 2014.
- M. J. Mardanov, N. I. Mahmudov, and Y. A. Sharifov, “Existence and Uniqueness Theorems for Impulsive Fractional Differential Equations with the Two-Point and Integral Boundary Conditions,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014.